Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
asiddiq2

Accutane and Birth control

Recommended Posts

Hey everyone,

I have a couple of questions I would like opinions on. I have been on accutane for almost a month and it's been working pretty well for me with minor side effects, except a few concerns.

First, I saw blood when I wiped after using the bathroom and it was quite painful. I was concerned but only slightly since this has happened to me before starting Accutane. I have seen my doctor a few times and she didn't seem worried and checked out to make sure everything is fine. I am not sure if this is related to Accutane? I am calling my doctor first thing tomorrow but I just need some opinions. I would hate to stop my treatment after going through a lot of hassle.

Second, has anyone had any experience starting birth control/ changing birth control during the course of the treatment? I am abstinent currently but plan on being sexually active in a few months. I know you have to be on birth control for atleast a month before having sex to ensure the bc works. Again, I will discuss this with my doctor but I'd like to know if you guys have nay opinions.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×